MathSciNet Relay Station
MathSciNet bibliographic data
MR2399043 34D23 (34B45 92D30)
Guo, Hongbin; Li, Michael Y.; Shuai, Zhisheng A graph-theoretic approach to the method of global Lyapunov functions. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2793–2802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement